# SDR USAA950360

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Act
- Part number: 200498005
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

YOW - FLT 0810 - CREW COULD NOT GET THE GREEN LIGHTS FOR THE RIGHT MAIN GEAR.  THE CREW HAD TO RECYCLE THE GEAR SEVERAL TIMES TO GET THE GREEN LIGHTS.  FLIGHT MADE A NORMAL LANDING.  MAINTENANCE REPLACED THE RIGHT DOWNLOCK ACTUATOR.  LANDING CHECKS NORMAL.  (M)
